Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 523812, 12 pages
http://dx.doi.org/10.1155/2012/523812
Research Article

LMI Approach to Stability Analysis of Cohen-Grossberg Neural Networks with -Laplace Diffusion

1Department of Mathematics, Yibin University, Yibin 644007, China
2Institute of Mathematics, Yibin University, Yibin 644007, China
3College of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 1 August 2012; Revised 24 October 2012; Accepted 12 November 2012

Academic Editor: Zhilong L. Huang

Copyright © 2012 Xiongrui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiongrui Wang, Ruofeng Rao, and Shouming Zhong, “LMI Approach to Stability Analysis of Cohen-Grossberg Neural Networks with -Laplace Diffusion,” Journal of Applied Mathematics, vol. 2012, Article ID 523812, 12 pages, 2012. doi:10.1155/2012/523812